# SDR AALA201701039003

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 49,227 hours, 28,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Sticking
- Location: R2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR NOT ARMING CORRECTLY.  GIRT BAR LATCHES ARE STICKING, CLEARED AND LUBRICATED GIRT BAR LATCHES IAW AMM 52-11-31.
